Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at May 30, 2012, 12:21 PM CDT for Prairie County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 12:21 PM CDT (17:21 UTC)
- Expired
- May 30, 2012, 1:05 PM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
County Prairie County, AR
The radar
The Little Rock radar (KLZK), 101 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1633 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
441
WWUS84 KLZK 301721
SPSLZK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 PM CDT WED MAY 30 2012
ARZ034-046-047-301805-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
1221 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EASTERN
PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL 100 PM CDT...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...WITH THE STRONGEST 2
MILES SOUTH OF BUCKS LANDING...OR NEAR DE VALLS BLUFF...MOVING
NORTHEAST AT 20 MPH.
SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DES ARC... DE VALLS BLUFF... BRINKLEY...
PEPPERS LANDING... HUNTER... HALLSVILLE...
DOBBS LANDING... BISCOE... ALLENDALE...
ALFREY... ZENT... MONROE...
KEEVIL... HILLEMAN... FARGO...
DAGMAR WMA... COTTON PLANT... BRASFIELD...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 196 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3472 9104 3468 9150 3501 9159 3515 9106
3499 9105 3499 9114 3492 9114 3491 9111
3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1721Z 247DEG 18KT 3485 9145
$$
59What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at May 30, 10:00 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 30, 10:00 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1000 AM CDT WED MAY 30 2012 .DISCUSSION... OVERALL FORECAST ON TRACK. WILL UP POPS JUST A BIT BASED ON CURRENT TRENDS. WEAK IMPULSE AND OUT FLOW BOUNDARIES OVER AR HELPING DEVELOP SCATTERED CONVECTION FROM PARTS OF SW...CENTRAL...TO NORTHEAST AREAS. HAVE SEEN A FEW SPOTS WITH SMALL HAIL THIS MORNING. THIS WILL CONTINUE THIS MORNING AND INTO THE AFTERNOON. ATMOSPHERE REMAINS MOIST AND UNSTABLE OVER AR...WITH 12Z SOUNDING SHOWING A PRECIP WATER VALUE OF 1.33 INCHES AND LI OF -6...WHILE CAPE 1400 J/KG. SEVERE STORM THREAT WILL BE ISOLATED TODAY. BETTER CHANCE TONIGHT AND THURSDAY WITH THE COLD FRONT AND UPPER SYSTEM. (59) && .PREV DISCUSSION... /ISSUED 656 AM CDT WED MAY 30 2012/ .AVIATION... SATELLITE IMAGES SHOW A LOT OF HIGH CLOUDS OVER THE STATE FROM THE DISSIPATING THUNDERSTORM COMPLEX IN OKLAHOMA. BEST RAIN CHANCES THIS MORNING WILL BE IN THE NORTHEAST NEAR A COLD FRONT SAGGING INTO THE STATE. THE COLD FRONT WILL MOVE THROUGH THE STATE TONIGHT. THUNDERSTORM CHANCES WILL INCREASE TONIGHT AND SPREAD EAST THURSDAY. NEXT CHANCE OF RAIN WILL BE SUNDAY AND SUNDAY NIGHT. && .PREV DISCUSSION... /ISSUED 405 AM CDT WED MAY 30 2012/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT CONVECTION DIMINISHED ACRS ERN OK/WRN AR SINCE MIDNIGHT...WITH REMNANTS OF ASSOCD OUTFLOW BNDRY CURRENTLY WORKING ACRS CNTRL AR. WL CONT TO MONITOR RADAR TRENDS BEFORE MAKING FINAL CALL REGARDING POPS THIS MRNG ACRS THE FA. PRIMARY FOCUS THRU THU WL CONT TO BE CONVECTIVE TRENDS ASSOCD WITH APCHG CDFNT THAT IS FCST TO MOVE THRU AR LATE THU/THU NGT. BEFORE WE SEE THE ACTUAL FROPA ACRS THE AREA...A SERIES OF UPR LVL IMPULSES WL TRAVERSE THE REGION TODAY AND TNGT...WITH A CONTD CHC OF SHRA/TSRA. PLAN TO KEEP POPS IN CHC CAT TODAY AS DAYTIME HEATING INTERACTS WITH LEFTOVER SMALL SCALE BNDRY/S. THE BEST CHCS OF ORGANIZED RAINFALL ACRS MUCH OF THE FA STILL LOOKS TO BE TNGT INTO THU AS MAIN UPR TROF APCHS FM THE W AND ASSOCD SFC LOW PASSES N OF AR. THE ASSOCD CDFNT WL MOVE INTO WRN AR AFT MIDNIGHT AND PUSH THRU THE REST OF THE STATE BY LATE THU. SCTD TO NUMEROUS SHRA/TSRA WL DVLP AHEAD OF THE FNT...WITH THE POTENTIAL FOR SOME STRONG/SVR STORMS WITH FROPA. DAMAGING WINDS AND LARGE HAIL WL BE THE PRIMARY THREATS. HIGH PRES WL BRING DRIER AND MUCH COOLER AIR INTO THE MID SOUTH BY FRI...WITH HIGH TEMPS MAINLY IN THE 70S. MODELS DO INDC THAT NWLY FLOW ALOFT WL BRING A SHRTWV ACRS THE AREA SAT AND SAT NGT. EXPECT AN INCRS IN CLOUDS...BUT OPTED TO KEEP THE FCST DRY FOR NOW AND CONT TO MONITOR LATER MODEL RUNS REGARDING PRECIP POTENTIAL. LONG TERM...SUNDAY THROUGH TUESDAY A LARGE UPPER RIDGE WILL BE OVER THE PLAINS TO BEGIN THE LONG TERM PERIOD AS AN UPPER TROUGH EXITS THE EAST COAST. NORTHWEST FLOW ALOFT WILL BE OVER ARKANSAS SUNDAY...BEFORE THE UPPER RIDGE MOVES EAST MONDAY AND TUESDAY. THIS RIDGE WILL HELP TO LIMIT PRECIPITATION CHANCES. NOT A LOT OF CHANGES NEEDED FOR THE EXTENDED FORECAST. WILL INCLUDE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND EVENING AS A SHORT WAVE MOVES THROUGH THE NORTHWEST FLOW. ANOTHER SYSTEM MOVES THROUGH SUNDAY NIGHT INTO MONDAY MORNING...AND WILL INCLUDE SMALL CHANCES OF SHOWERS AND THUNDERSTORMS WITH THIS FEATURE. AS THE RIDGE BUILDS OVER THE AREA LATE MONDAY AND TUESDAY...SUBSIDENCE WILL TAKE HOLD OF THE AREA. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 91 66 79 52 / 30 50 80 30 CAMDEN AR 91 69 83 59 / 30 40 70 40 HARRISON AR 84 63 75 48 / 30 70 80 20 HOT SPRINGS AR 90 68 81 55 / 30 50 80 30 LITTLE ROCK AR 92 69 83 57 / 30 50 80 40 MONTICELLO AR 94 71 84 60 / 30 40 70 40 MOUNT IDA AR 89 65 80 53 / 30 60 80 20 MOUNTAIN HOME AR 86 64 75 48 / 30 70 80 20 NEWPORT AR 92 68 80 54 / 40 50 80 40 PINE BLUFF AR 93 70 84 58 / 30 40 80 40 RUSSELLVILLE AR 88 64 79 52 / 30 60 80 20 SEARCY AR 91 68 81 55 / 30 50 80 40 STUTTGART AR 93 70 83 57 / 30 40 80 40 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, May 30, 9:25 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 925 AM CDT WED MAY 30 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 925 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH THE MORNING HOURS FIRING OFF OF REMNANTS OF CONVECTIVE OUTFLOW BOUNDARIES FROM LAST NIGHT AND THIS MORNING. SOME OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AS THE MAIN THREAT. THE OVERALL SEVERE THREAT WILL BE ISOLATED. A COLD FRONT...CURRENTLY POSITIONED ACROSS NORTH ARKANSAS...WILL BECOME NEARLY STATIONARY TODAY BEFORE LIFTING NORTH AS A WARM FRONT OVERNIGHT. ISOLATED SEVERE STORMS WILL AGAIN BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL BEING THE SEVERE THREATS...MAINLY OVER THE WESTERN HALF OF THE STATE CLOSEST TO A NEW COMPLEX OF THUNDERSTORMS EXPECTED TO DEVELOP OUT OF EAST OKLAHOMA TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS THURSDAY...BECOMING MORE WIDESPREAD BY MID MORNING AND INTO THE AFTERNOON AS A SECONDARY COLD FRONT SWEEPS THROUGH THE STATE. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE LIKELY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY WITH THE FRONT...AND DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. THE FRONT WILL CLEAR THE STATE FRIDAY NIGHT...WITH PRECIPITATION TAPERING OFF FROM NORTHWEST TO SOUTHEAST. FRIDAY WILL BE COOL AND BREEZY...WITH TEMPS WARMING BACK UP THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... COVERAGE OF ANY SEVERE STORMS TODAY AND TONIGHT WILL LIKELY BE TOO SMALL TO REQUIRE SPOTTER ACTIVATION. HOWEVER...SPOTTER ACTIVATION MAY BECOME NECESSARY ON THURSDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/61
In the hours before
Special weather statement, May 30, 10:54 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1054 AM CDT WED MAY 30 2012 ARZ016-025-033-034-301655- INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 1054 AM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODRUFF...NORTHEASTERN WHITE...JACKSON AND SOUTHERN INDEPENDENCE COUNTIES UNTIL NOON CDT... AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...2 MILES EAST OF STEVENS CREEK...OR 12 MILES NORTHEAST OF SEARCY...MOVING NORTHEAST AT 20 MPH. SMALL HAIL FROM PEA TO DIME SIZE AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. DANGEROUS LIGHTNING AND SOME HEAVY RAIN WILL ALSO BE SEEN. * LOCATIONS IMPACTED INCLUDE... NEWPORT... DIAZ... AUGUSTA... TUPELO... RUSSELL... MCFADDEN... JACKSONPORT... GRUBBS... BALD KNOB... ALGOA... WORDEN... WELDON... VELVET RIDGE... THIDA... STEGALL... SHOFFNER... PUMPKIN BEND... POSSUM GRAPE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3576 9104 3531 9105 3524 9161 3550 9167 TIME...MOT...LOC 1553Z 246DEG 19KT 3538 9156 59
Special weather statement, May 30, 11:04 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1104 AM CDT WED MAY 30 2012 ARZ045-046-056-057-064-301650- ARKANSAS AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-PRAIRIE AR- 1104 AM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN LONOKE...NORTHERN LINCOLN...EASTERN JEFFERSON AND WESTERN ARKANSAS COUNTIES UNTIL 1145 AM CDT... AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF MODERATE TO STRONG THUNDERSTORMS...MAINLY OVER JEFFERSON COUNTY...WITH THE STRONGEST STORM...3 MILES NORTHWEST OF LOCK AND DAM NUMBER 4...OR 7 MILES NORTHEAST OF PINE BLUFF...MOVING NORTHEAST AT 20 MPH. SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH SOME HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WOODVILLE... RICHARDSON... MADDING... LITTLE BAYOU METO PARK... LINWOOD... LANGFORD... HUMPHREY... HUMNOKE... ENGLISH LAKE... ENGLAND... COTTONDALE... BRUMMITT... ALTHEIMER... WABBASEKA... TUCKER... TOMBERLIN... SWAN LAKE... SHERRILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3468 9160 3411 9148 3407 9194 3457 9202 TIME...MOT...LOC 1603Z 235DEG 17KT 3429 9192 59
Special weather statement, May 30, 11:29 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1129 AM CDT WED MAY 30 2012
ARZ033-034-045>047-301715-
LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
1129 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...SOUTHERN WHITE...
PRAIRIE...NORTHERN MONROE AND NORTHEASTERN LONOKE COUNTIES UNTIL 1215
PM CDT...
AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...MAINLY OVER LONOKE
COUNTY...AND WITH THE STRONGEST STORM NEAR WATERPROOF...OR 10 MILES
NORTHEAST OF LONOKE...MOVING NORTHEAST AT 20 MPH.
SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HAZEN... DES ARC... DE VALLS BLUFF...
BRINKLEY... WEST POINT... THURMAN...
PRYOR... PRAIRIE CENTER... PEPPERS LANDING...
PATTERSON... PARKERS CORNER... MCRAE...
MCCRORY... MCCREANOR... HURRICANE LAKE WMA...
HUNTER... HIGGINSON... HALLSVILLE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 180 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3499 9108 3499 9114 3492 9114 3491 9111
3487 9111 3486 9109 3474 9111 3464 9176
3519 9193 3531 9105
TIME...MOT...LOC 1628Z 239DEG 20KT 3490 9176
59Special weather statement, May 30, 11:45 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 AM CDT WED MAY 30 2012
ARZ045>047-056-057-064-065-301730-
ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE
AR-PRAIRIE AR-
1145 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...SOUTHERN
MONROE...SOUTHEASTERN LONOKE...NORTHEASTERN LINCOLN...SOUTHEASTERN
JEFFERSON...EXTREME NORTHERN DESHA AND ARKANSAS COUNTIES UNTIL 1230
PM CDT...
AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS OVER JEFFERSON COUNTY AND MOVING
INTO ARKANSAS COUNTY...WITH THE STRONGEST 2 MILES NORTH OF WILSON
RESERVOIR...OR 7 MILES SOUTH OF STUTTGART...MOVING NORTHEAST AT 20
MPH.
SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... CLARENDON... ULM...
STUTTGART MUNI ARPT... ST. CHARLES...
ROE... PALMER...
LITTLE BAYOU METO PARK... LANGFORD...
HOLLY GROVE... GILLETT... ENGLISH LAKE...
DOUGLAS... DE WITT... BRUMMITT...
ALMYRA... WEBER... VARNER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3433 9102 3433 9104 3428 9107 3426 9106
3406 9119 3402 9162 3464 9171 3474 9106
3457 9104 3448 9105 3447 9102 3435 9100
TIME...MOT...LOC 1644Z 242DEG 17KT 3440 9158
59Local storm report, May 30, 12:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1204 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL HAZEN 34.79N 91.57W
05/30/2012 E0.25 INCH PRAIRIE AR LAW ENFORCEMENT
PEA SIZE HAIL FELL IN HAZEN AS STRONG THUNDERSTORMS MOVED
THROUGH THE AREA.
&&
59Special weather statement, May 30, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 PM CDT WED MAY 30 2012
ARZ034-046-047-301805-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
1221 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EASTERN
PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL 100 PM CDT...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF MODERATE TO STRONG THUNDERSTORMS...WITH THE STRONGEST 2
MILES SOUTH OF BUCKS LANDING...OR NEAR DE VALLS BLUFF...MOVING
NORTHEAST AT 20 MPH.
SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DES ARC... DE VALLS BLUFF... BRINKLEY...
PEPPERS LANDING... HUNTER... HALLSVILLE...
DOBBS LANDING... BISCOE... ALLENDALE...
ALFREY... ZENT... MONROE...
KEEVIL... HILLEMAN... FARGO...
DAGMAR WMA... COTTON PLANT... BRASFIELD...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 196 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3472 9104 3468 9150 3501 9159 3515 9106
3499 9105 3499 9114 3492 9114 3491 9111
3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1721Z 247DEG 18KT 3485 9145
59The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:29 AM CDT | Special Weather Statement | LZK | White | 46 min |
| May 30, 6:37 AM CDT | Special Weather Statement | LZK | Fulton | 28 min |
| May 30, 7:14 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 46 min |
| May 30, 8:04 AM CDT | Special Weather Statement | LZK | Independence | 46 min |
| May 30, 8:11 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| May 30, 8:16 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 29 min |
| May 30, 9:46 AM CDT | Special Weather Statement | LZK | Cleburne | 44 min |
| May 30, 10:40 AM CDT | Special Weather Statement | LZK | Monroe | 45 min |
| May 30, 10:54 AM CDT | Special Weather Statement | LZK | Jackson | 61 min |
| May 30, 11:04 AM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| May 30, 11:29 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| May 30, 11:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 45 min |
| May 30, 12:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 34 min |
| May 30, 12:41 PM CDT | Special Weather Statement | LZK | Arkansas | 44 min |
| May 30, 12:51 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 24 min |
| May 30, 1:13 PM CDT | Special Weather Statement | LZK | Desha | 32 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.